# SDR USAAF98078

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - EMERGENCY EXIT SIGN AT ENTRY DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
